National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 9/10/2021 release of VAERS data:

This is VAERS ID 1468371



Case Details

VAERS ID: 1468371 (history)  
Form: Version 2.0  
Age: 16.0  
Sex: Female  
Location: Wisconsin  
Vaccinated:2021-07-13
Onset:2021-07-13
   Days after vaccination:0
Submitted: 0000-00-00
Entered: 2021-07-14
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EW0196 / 1 RA / IM

Administered by: Pharmacy       Purchased by: ?
Symptoms: Hyperhidrosis, Loss of consciousness, Skin warm, Tremor
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Parkinson-like events (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: None per patient''s mother
Current Illness: None per patient''s mother
Preexisting Conditions: None per patient''s mother
Allergies: None per patient''s mother
Diagnostic Lab Data: None
CDC Split Type:

Write-up: While completing paperwork in immunization room, patient''s mother stated she thought her daughter was starting to react to the vaccine. It appeared patient was starting to pass out so pharmacist and mother lowered her down from the chair to the floor to prevent injury. Patient''s pulse was very faint to the touch and patient was difficult to arouse. Pharmacist delegated pharmacy technician to obtain AED. Patient''s mother stated patient was beginning to shake and was becoming very hot and sweaty. 911 was dialed. No health conditions or medications were noted that would cause this reaction. Pharmacist was beginning to take BP when EMS arrived. EMS continued taking vitals. BP 100/65, HR 84, SPO2 96%. Patient started to become alert again as vitals were being taken.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1468371


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166